| Catalog Number |
0233050087 |
| Medical Device Problem Codes |
Overheating of Device (1437); Failure to Power Up (1476)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that safelight adapters not powering the light off when disconnected.
Event or Problem Description
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: not powering the light.Probable root cause: poor light cable alignment in jaw, reed switch assembly malfunction, moisture ingress, intermittent electrical component contact in safelight circuit, magnet missing from safelight adapter, use error.The reported failure mode will be monitored for future reoccurrence.